# SDR SIMA200610409

- Difficulty date: April 3, 2005
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 2121 · Air Distribution Fan
- Part: Insulation
- Condition: Ingested
- Location: Fwd Elect Comp
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC SMELL REPORTED BY F/A IN CABIN DURING FLIGHT.  NO SMOKE NOTED..  REMOVED THERMOCOUPLE INSULATION OUT OF BOTH FWD ELECTRONIC COMPARTMENT INTERNAL RECIRCULATION FANS.  FUNCTIONAL CHECK FLIGHT PASSED.  AIRCRAFT RETURNED TO SERVICE.  (K)
